# SDR YENA2022042000385

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 67,314 hours, 23,991 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1754, SJU-FLL. ' AFTER LANDING, NOSE WHEEL STEERING WAS LOST ECAM  WHEEL N/W STR FAULT FOLLOWED BY L/G SYSTEM DISAGREE. THE LEFT MAIN GEAR SHOWED UNLOCK ON THE GEAR INDICATOR AND ONE LGCIU SHOWED THE SAME ON THE WHEEL SYS PAGE; ACCOMPLISHED TSM 32-51-00-810-843-A & TSM 32-31-00-810-823-A FOUND HARDWARE NOT SECURED FOR PROX SENSOR 15GA.SECURED 15GA PROX SENSOR IAW AMM32-31-73 AND INSPECTED GAP BETWEEN TARGET AND SENSOR GOOD IAW AMM32-31-73-200-001-A. BITE CHECK GOOD. NO FAULTS NOTED. STEERING CHECK GOOD IAW AMM32-51-00.'
